MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW MODIFIED MARYLAND DISSECTOR TIP, DISPOSABLE; MANUAL SURGICAL DETACHABLE INSTRUMENTS

MICROLINE SURGICAL INC. RENEW MODIFIED MARYLAND DISSECTOR TIP, DISPOSABLE; MANUAL SURGICAL DETACHABLE INSTRUMENTS
Model Number 3222
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned to microline surgical, inc.Once the device is returned, an investigation will be performed.
 
Event or Problem Description
The heat shrink portion of the disposable tip came off in the abdominal cavity.The piece was able to be retrieved.There was no harm to the patient.

Brand Name
RENEW MODIFIED MARYLAND DISSECTOR TIP, DISPOSABLE
Common Device Name
MANUAL SURGICAL DETACHABLE INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key8363443
Report Number1223422-2019-00003
Device Sequence Number19409840
Product Code GEI
UDI-Device Identifier00811099010067
UDI-Public00811099010067
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model Number3222
Device Catalogue Number3222
Device Lot Number00143494
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;